# SDR AALA202305160171

- Difficulty date: May 13, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N871AY
- Make and model: Boeing 787-8
- Aircraft serial: 65991
- Aircraft time: 9,638 hours, 1,550 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT IN FLIGHT ATTENDANT BUNK WILL NOT TEST. REMOVED AND REPLACED BATTERY IN FLASHLIGHT IN FLIGHT ATTENDANT BUNK. FLASHLIGHT TESTS NORMAL.
